Kodai Mathematical Seminar Reports

The structure of trivariate Poisson distribution

Kazutomo Kawamura

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 28, Number 1 (1976), 1-8.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138847374

Digital Object Identifier
doi:10.2996/kmj/1138847374

Mathematical Reviews number (MathSciNet)
MR0428381

Zentralblatt MATH identifier
0349.60013

Subjects
Primary: 60E05: Distributions: general theory

Citation

Kawamura, Kazutomo. The structure of trivariate Poisson distribution. Kodai Math. Sem. Rep. 28 (1976), no. 1, 1--8. doi:10.2996/kmj/1138847374. https://projecteuclid.org/euclid.kmj/1138847374


Export citation

References

  • [1] FELLER, W., An introduction to probability theory and its applications, Vol. 1, sec. ed. 6th print (1961).
  • [2] KAWAMURA, K., The structure of bivariate Poisson distribution, Vol. 25, No 2, 246-256 (1973).Kdai Math. Sem. Rep.
  • [3] KENDALL, M. G. and A. STUART, The advanced theory of statistics, Vol. 1 Distribution theory, second ed. Criffin (1963).